DSpace
   大阪大学附属図書館      大阪大学
  Advanced Search
English   |  日本語  

大阪大学リポジトリ >
紀要論文 Departmental Bulletin Paper >
紀要論文 Departmental Bulletin Paper >

Please use this identifier to cite or link to this item: http://hdl.handle.net/11094/4224

Files in This Item:

File Description SizeFormat
ojm46_01_235.pdf269.5 kBAdobe PDFThumbnail
View/Open


Title: Spectra and symmetric eigentensors of the Lichnerowicz Laplacian on $S^{n}$
Creator: Boucetta, Mohamed
Publisher: Osaka University and Osaka City University, Departments of Mathematics
Date.Created: 2009-03
NII Type: Departmental Bulletin Paper
Local Type: 紀要論文 Departmental Bulletin Paper
URI: http://hdl.handle.net/11094/4224
ISSN: 00306126
NCID: AA00765910
Journal Title: Osaka Journal of Mathematics
Vol.: 46
Iss.: 1
Start Page: 235
End Page: 254
Date of Issued: 2009-03
Language: eng
Textversion: publisher
Appears in Collections:紀要論文 Departmental Bulletin Paper

 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback